# SDR CA040401006

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,017 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1291110002
- Condition: Failed
- Location: Pitch Trim
- Component: Horizontal Stab, Pilats
- Component part number: 5551012036
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AUTO-PILOT TEST FAILED.  ALTERNATE TRIM WAS SELECTED AND TESTED AND FOUND TO BE INTERMITTENT.  PITCH TRIM ACTUATOR WAS REPLACED. NO FURTHER ACTION REQUIRED. PITCHTRIM FAILED TO MAKE OVERHAUL LIFE.
